# SDR CA031017006

- Difficulty date: October 10, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,322 hours
- Engine: Garrtt TFE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Part time: 23,562 hours, 28,055 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED SMOKE IN CABIN WHEN BATTERY MASTER WAS TURNED ON. ODOR WAS CONFIRMED BY MAINTENANCE.  ALL ELECTRICAL INSTRUMENTS, INDICATORS & AVIONICS WERE INSPECTED ON THE CAPTAINS SIDE.  GLARESHIELD AND CAPTAINS SEAT WERE REMOVED AND WIRING INSPECTED.  NO DEFECTS WERE FOUND.  AIRCRAFT WAS REASSEMBLED AND GROUND CHECKS CARRIED OUT WITH NO FAULTS PRESENT.  AIRCRAFT RETURNED TO SERVICE AND NO ADDITIONAL DEFECTS HAVE BEEN REPORTED TO DATE IN REGARDS TO THIS INCIDENT.
